Translator Disclaimer
2022 Generalized Convexity and Passage from Local to Global via Differential Inequalities
Şahin Koçak, Murat Limoncu
Author Affiliations +
Real Anal. Exchange 47(1): 103-120 (2022). DOI: 10.14321/realanalexch.47.1.1602263520

Abstract

We give an elementary framework of generalized convexity in terms of comparison of a given function with reference functions from a chosen set. As important examples we consider reference sets used in Alexandrov geometry and give simple proofs for the characterization of generalized convexity in form of differential inequalities.

Version Information

The current online version of this article, posted on 5 October 2022, supersedes an earlier version posted on 13 June 2022. The volume and issue information have been corrected.

Citation

Download Citation

Şahin Koçak. Murat Limoncu. "Generalized Convexity and Passage from Local to Global via Differential Inequalities." Real Anal. Exchange 47 (1) 103 - 120, 2022. https://doi.org/10.14321/realanalexch.47.1.1602263520

Information

Published: 2022
First available in Project Euclid: 13 June 2022

Digital Object Identifier: 10.14321/realanalexch.47.1.1602263520

Subjects:
Primary: 26A51‎ , 52A55

Keywords: Alexandrov geometry , differential inequality , generalized convexity

Rights: Copyright © 2022 Michigan State University Press

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 1 • 2022
Back to Top